# SDR DALA1150010693

- Difficulty date: August 17, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS ON NR 9 SLAT COVE PANEL AT I/B TRACK.  REPAIRED PER ERA 366767-14MA REV A.
